# SDR VNAA2025102811102

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 25,236 hours, 22,691 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 15322H2883
- Condition: Cracked
- Location: Zone 200
- Part time: 15,340 hours, 13,632 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT SIDE WINDOW CRACKED AT FL340. DECLARED EMERGENCY. / REMOVED AND REPLACED THE LH SIDE WINDOW IAW CRJ900 AMM 56-12-01-000/400-801-A01-PSA. LEAK CHECK GOOD. PERFORMED OPS CHECK OF TEMPERATURE CONTROLLER IAW CRJ900 AMM 30-41-06-710-801-A01, OPS CHECK GOOD.
